# SDR 20001215SH027

- Difficulty date: October 9, 2000
- Submitted: December 15, 2000
- Operation: General aviation
- Aircraft: N5771C
- Make and model: Snias AS350B
- Aircraft serial: 1369
- Aircraft time: 10,408 hours
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Transmitter
- Part number: 071010520000
- Part serial: 56380
- Condition: Inoperative
- Location: Vor System
- Part time: 845 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAGNETIC AZIMUTH TRANSMITTER UNIT INOPERATIVE.  10 TO 15 DEGREE DEVIATION FROM EAST TO WEST.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  (X)
